ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
cover
Proceedings of the Estonian Academy of Sciences. Physics. Mathematics

Vol 53, Issue 2, 2004
Special issue on approximation and regularization methods

Preface; pp. 75–76
Arvet Pedas
Full article in PDF format | Abstract, References in HTM format

On the choice of the regularization parameter for solving self-adjoint ill-posed problems with the approximately given noise level of data; pp. 77–83
Uno Hämarik, Toomas Raus
Full article in PDF format | Abstract, References in HTM format

Singular and hypersingular integral equations with the Hilbert kernel, delta-function, and method of discrete vortices; pp. 84–91
Nina V. Lebedeva, Ivan K. Lifanov
Full article in PDF format | Abstract, References in HTM format

On some properties of piecewise conformal mappings; pp. 92–98
Jüri Lippus
Full article in PDF format | Abstract, References in HTM format

Numerical solution of weakly singular Volterra integral equations with change of variables; pp. 99–106
Arvet Pedas, Gennadi Vainikko
Full article in PDF format | Abstract, References in HTM format

Stability analysis of the fast Legendre transform algorithm based on the fast multipole method; pp. 107–115
Suda Reiji
Full article in PDF format | Abstract, References in HTM format

On order optimal regularization under general source conditions; pp. 116–123
Ulrich Tautenhahn
Full article in PDF format | Abstract, References in HTM format

GMRES and discrete approximation of operators; pp. 124–131
Gennadi Vainikko
Full article in PDF format | Abstract, References in HTM format

Back issues